# SDR HALA2020021210035

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 24,677 hours, 3,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C CHECK, AFT FUSELAGE EXTERIOR SKIN HAS SEVERAL AREA'S OF CORROSION AROUND APU RAM AIR DOOR.(I/B OF 313AL). // SUMMARY OF WORK COMPLETED. CORROSION LEVEL 2. ACCOMPLISH ALL STEPS ON PRI 585237-14 REV ORIG. REPAIRED PER ERA 585237-14 REV. ORIGINAL.
